# SDR DALA2023042503240

- Difficulty date: April 23, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN (FASTENER HOLE AREA) ABOVE SEAL RETEINER AT FWD CARGO DOOR COMPARTMENT. SUMMARY OF NRC 00214: PAN ON FWD CARGO DOOR COMPARTMENT WAS REPAIRED PER ER/A 607572-14 REV ORIGINAL SECTION A, B, AND C AND PRI 607572-14 REV 1, SECTION A, B, AND C. ASSOCIATED ER/A 14-607572 ADDED FOR AC 9551. (LP #2734321)
